Hello, I've gained this problem which is that I've became

Patient : Hello, I've gained this problem which is that I've became really dark around my inner thigh area and especially around my armpits. I'm a tad bit embarrassed to counsel my doctor about this and wanted to know what I could do about this problem thanks.
Doctor :   Thank you for writing to us. You could be having a vitamin deficiency or an autoimmune reaction or an allergic reacti on. You can start by taking tablet Levocet once a day for 3 days and multivitamins once a day for 30 days. This should help you to recover. If you do not recover, see a Doctor to take steroids to help you. Hope this helps you. All the best.

Related Q&A

Q: How would I get help from a child phsychologist? What can they help with? My child has been acting up lately.

Q: My 8 year old has constipation. Muscle pain, dizziness, fatigue, and belly pain. Normal labs except high absolute n...

Q: I've been feeling like I'm going to pass out for the past 2-3 months now. I thought I might be anemic so I got my lab...

Q: I have a collection of red itchy bumps on my penis shaft. I believe it's friction burn but I'm not positive.

Q: I AM A 68 YEAR OLD MALE AND HAVE BEEN GIVEN CYCLOBENZAPRINE, 10 MG. FOR MUSCLE SPASMS IN MY SHOULDER AND UPPER BACK, ...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews